# SDR GTIA1100016

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 1,357 hours, 586 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX R1 DOOR ASSIST BOTTLE ACCUM PRESS LOW.  SERVICED PAX R1 DOOR ASSIST BOTTLE ACCUM PRESS TO PROPER LEVEL IAW AMM 52-10-00-614-001.  SERVICE FWD RT DOOR ASSIST IAW AMM 52-10-00-614-001, SERVICE CHECKED GOOD.
